A 19-year-old female asked:
Ive been taking percocets 10/325. they help alot with my pain i just found out i'm allergic to it. what will they prescribe me now?
1 doctor answer • 3 doctors weighed in
A Verified Doctoranswered
Need more info...: Opiate meds are only really indicated for acute pain, or chronic malignant pain. If your painful condition meets the above criteria, then opiates are indicated.
Opiates are known to cause more nausea and vomiting and it is unlikely that the you'll develop allergy esp. if you have taken percocet 10/325 for a long time. The answer isnt that easy. You ma have to try other med to see your response
2k viewsReviewed >2 years ago
Last updated May 21, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.